# SDR TWAA0100605

- Difficulty date: January 2, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CORROSION WAS FOUND ON LT FLOOR MEMBRANE AT STA 1174, AFT CARGO COMPT. FABRICATED AND INSTALLED DOUBLER .
